# SDR AALA201805149050

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 23,474 hours, 8,722 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE R2 EMERGENCY EXIT OPEN LIGHT ILLUMINED WITH ECAM. R2 DOOR OPEN FOUND TO BE INOPERATIVE.  INSPECTED R2 DOOR PROXIMITY SWITCH AND FOUND IT OUT OF ADJUSTMENT.  THE PROXIMITY SWITCH WAS ADJUSTED  IAW AMM 52-71-00-820-005.   CHECKED OK.
